Bulletin of the American Mathematical Society

Review: D. Montgomery and L. Zippin, Topological transformation groups

Hans Samelson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 63, Number 1 (1957), 54-57.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183521436

Citation

Samelson, Hans. Review: D. Montgomery and L. Zippin, Topological transformation groups. Bull. Amer. Math. Soc. 63 (1957), no. 1, 54--57. https://projecteuclid.org/euclid.bams/1183521436


Export citation